MAUDE Adverse Event Report: SEE H.10 DELTAFILL18 12MM X 42CM; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 DELTAFILL18 12MM X 42CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF181242
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Procode is krd/hcg.Physical manufacturer name: codman and shurtleff inc., dba depuy synthes products, inc.((b)(4)).The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.The company is seeking this information through the event investigation.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the procedure, the attempt was made to detach the 12mm x 42cm deltafill 18 (dlf181242/l12453) coil using the enpower control cable (ecb00018200/l13631), but the green system ready light on the cable was not illuminated.The 12mm x 42cm deltafill 18 coil was replaced with another coil of the same size and the same issue occurred, the green system ready light did not illuminate.The enpower control cable was replaced, and the replacement coil was successfully detached.The procedure was successfully completed without further issues or delay.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event.There was no unintended detachment observed in the vessel or in the microcatheter.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.[conclusion]: the healthcare professional reported that during the procedure (target vessel not reported), the attempt was made to detach the 12mm x 42cm deltafill 18 (b)(4) coil using the enpower control cable (b)(4), but the green system ready light on the cable was not illuminated.The 12mm x 42cm deltafill 18 coil was replaced with another coil of the same size and the same issue occurred, the green system ready light did not illuminate.The enpower control cable was replaced, and the replacement coil was successfully detached.It was confirmed that during the procedure, all the connections appeared to fit properly without application of excessive force.The procedure was successfully completed without further issues or delay.(b)(4), there was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event.There was no unintended detachment observed in the vessel or in the microcatheter.The 12mm x 42cm deltafill 18 coil was returned for evaluation and analysis.The investigational finding is documented below.The non-sterile 12mm x 42cm deltafill 18 coil was returned contained in a pouch.Visual inspection was performed, and the device was found to be in good condition.The device underwent microscopic inspection and the resistance heating (rh), articulation joint, and the embolic coil were found outside of the introducer and there was no damage observed on these components.The device resistance was measured and found to be within specifications.The returned device underwent functional testing.The 12mm x 42cm deltafill 18 coil was connected to the lab detachment control box and control cable.The embolic coil detached without any issue.A review of manufacturing documentation associated with this lot (l12453) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.The reported issue documented in the complaint that the 12mm x 42cm deltafill 18 coil failed to detach during the procedure was not confirmed with the returned device through functional testing.The coil detached without any issue when it was connected to the lab detachment control box and control cable.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and/or device manipulation/interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr is to include the additional event information received on 2/6/2019.[additional information]: the healthcare professional reported that during the procedure (target vessel not reported), the attempt was made to detach the 12mm x 42cm deltafill 18 (dlf181242/ l12453) coil using the enpower control cable (ecb00018200 / l13631), but the green system ready light on the cable was not illuminated.The 12mm x 42cm deltafill 18 coil was replaced with another coil of the same size and the same issue occurred, the green system ready light did not illuminate.The enpower control cable was replaced, and the replacement coil was successfully detached.It was confirmed that during the procedure, all the connections appeared to fit properly without application of excessive force.The procedure was successfully completed without further issues or delay.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event.There was no unintended detachment observed in the vessel or in the microcatheter.Corrected section: e1: the initial reporter address line 1: (b)(6).Added information in section e1: initial reporter phone: (b)(6).The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
(b)(4).The purpose of this mdr submission is to report the review of the device history record for product lot l12453.A review of manufacturing documentation associated with this lot (l12453) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product was received by cerenovus product analysis lab on 1/16/2019.The returned product is pending evaluation; when the product investigation has been completed, a supplemental 3500a report will be submitted.

Brand Name
DELTAFILL18 12MM X 42CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key8210515
Report Number3008114965-2018-00842
Device Sequence Number276549
Product Code KRD
UDI-Device Identifier10886704077121
UDI-Public10886704077121
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue NumberDLF181242
Device Lot NumberL12453
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2019
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer01/08/2019
01/16/2019
02/06/2019
03/11/2019
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date01/09/2019
01/16/2019
02/06/2019
03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENPOWER CONTROL CABLE